Higher dimensional metrics of colliding gravitational plane waves


Creative Commons License

Gurses M., Kahya E., Karasu A.

PHYSICAL REVIEW D, vol.66, no.2, 2002 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1103/physrevd.66.024029
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We give a higher even dimensional extension of vacuum colliding gravitational plane waves with the combinations of collinear and noncollinear polarized four-dimensional metrics. The singularity structure of space-time depends on the parameters of the solution.